# SDR CALA2025062706000

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE DAMAGED DOUBLER, MAP OUT DAMAGE OF SKIN PANEL.  REMOVED DAMAGED DOUBLER IAW SRM 51-42-11/001 FABRICATED NEW REPAIR DOUBLER AS DIRECTED BY RFTS 60004 PG2 A319 SRM 53-21-11- 300-093. INSTALLED REPAIR DOUBLER IAW A319 SRM 51-42-11/001.
